# SDR FDEA201209173335

- Difficulty date: September 17, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 28,331 hours, 16,449 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Strap
- Part number: 182N16078
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER RT SIDE UPPER PIVOT STRAP HAS CORROSION.  PIVOT STRAP REMOVED.  NEW PIVOT STRAP FABRICATED IAW DWG 182N1607, SHT 1 REV A AND INSTALLED IAW DWG 182N1601 SHT 2 REV.  REPAIR IS CLASSIFIED AS MAJOR.
